A Novel Approach for the Stability Analysis of State Dependent Differential Equation


Erman S., DEMİR A.

COMMUNICATIONS IN MATHEMATICS AND APPLICATIONS, vol.7, no.2, pp.105-113, 2016 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 7 Issue: 2
  • Publication Date: 2016
  • Title of Journal : COMMUNICATIONS IN MATHEMATICS AND APPLICATIONS
  • Page Numbers: pp.105-113

Abstract

In this paper, we investigate the stability of a differential equation with state-dependent delay under some conditions on delay term. New necessary and sufficient criterions are elaborated for the asymptotic stability of the differential equations with state dependent delay. Moreover, the asymptotic stability of it is illustrated for a special delay function.